# SDR AALA202004159005

- Difficulty date: April 14, 2020
- Submitted: April 15, 2020
- Operation: Air carrier
- Aircraft: N721AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31546
- Aircraft time: 29,570 hours, 3,271 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Battery Pack
- Condition: Discharged
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED - R1 DOOR EPAS NOT BLINKING. REMOVED AND REPLACED BATTERY PACK IN R1 EPAS, OPERATIONAL CHECKS NORMAL PER AMM 52-12-20.
